Behaviormetrika
Online ISSN : 1349-6964
Print ISSN : 0385-7417
ISSN-L : 0385-7417
A BINOMIAL ERROR MODEL WITH A TRUNCATED LATENT DISTRIBUTION AND ITS APPLICATION
Manabu Suzuki
Author information
JOURNALS RESTRICTED ACCESS

1983 Volume 10 Issue 14 Pages 49-58

Details
Abstract

A binomial error model which has a truncated beta distribution as its latent trait distribution is proposed for the analysis of test scores. This model can be used when the population of the examinees is assumed to be a restricted one.
A procedure, the method of moments, is given to estimate the truncated points. An application of this model to the Japanese preliminary university entrance examination is also shown.

Information related to the author
© The Behaviormetric Society of Japan
Previous article Next article
feedback
Top